Results 1 to 5 of 5
Sertraline and a Rash?
  1. #1
    KookNKwilt is offline New Member
    Join Date
    Nov 2008
    Posts
    1

    Angry Sertraline and a Rash?

    I have been on Sertraline for 6 months for depression...death of a parent, breast cancer, etc. About 3 months ago I developed a rash on my scalp. It started with tiny blisters that popped and oozed for several days. Then it turned into the worst dandruff I've ever seen.

    I went to the doctor who prescribed a Medrol Dosepak. The rash got better, but didn't go completely away. Now my scalp is covered with a scaly, red rash and it is growing onto my forehead at the temples, my outer ears and down my neck.

    A rash is not something I generally associate with Sertraline, but it is the only thing I have changed in the last few months. Any ideas???

  2. #2
    jukebox3 is offline New Member
    Join Date
    Apr 2008
    Posts
    9

    Smile

    May want to get it checked. Sounds more like plaque psoriasis than a reaction to sertraline. I've been taking sertraline for years, and haven't had anything like that. I do have a form of psoriasis though, and at times my scalp burns and itches, and on occasion crust up in one particular spot. Check with your dr., that way you know for certain what it is.

  3. #3
    Robert_325 is offline Diamond Elite
    Join Date
    Jul 2007
    Location
    Texas
    Posts
    12,748

    Default Zoloft

    I would make it a point to get it checked at your very first convenience. The condition you describe definitely sounds like a reaction to the zoloft/sertraline. It's not really common but it is a fairly well-known reaction to your medication.

    If you will enter sertraline into the search box at the top of this page and click drug search you will pull up links for information on this medication. You will notice in the section describing possible side effects that your reaction is discussed in some detail. It states that you should contact the dr immediately about this as it is likely a reaction. Let us know how it works out. God bless.
    Last edited by Anonymous; 11-26-2008 at 03:27 PM.

  4. #4
    myname2 is offline New Member
    Join Date
    Oct 2009
    Posts
    1

    Default Sertraline seems to cause psoriasis

    i have exactely the same experience with sertraline. It was diagnosed as psoriasis.The psoriasis even spread over my entire body. Now i stopped taking sertraline the psoriasis dissapears. sertraline seems ton cause psoriasis

  5. #5
    jukebox3 is offline New Member
    Join Date
    Apr 2008
    Posts
    9

    Default

    Looks like I need to contact my doctor. This may be the cause of my psoriasis, and/or some of my other problems.

Similar Threads

  1. Got the Lamictal Rash!
    By JolieMara6 in forum Need to Talk?
    Replies: 3
    Last Post: 05-27-2012, 09:49 PM
  2. Can Lexapro cause a severe rash?
    By bama57 in forum Pharmacists
    Replies: 1
    Last Post: 04-18-2009, 12:34 PM

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22